Parent-offspring and sibling correlation estimation based on MINQUE theory
Biometrika · 1993 · Volume 80 · Issue 2
Abstract
SUMMARY We derive easily computable expressions for MINQUE estimators of covariance parameters in an unbalanced family data structure used to study traits. These estimators are strongly consistent and asymptotically normal. Simple expressions for limiting sample variances and covariances of MINQUE estimators are provided.
Enable JavaScript for citation tools and additional paper interactions.